Journal article icon

Journal article

On H(div)-conforming methods for double-diffusion equations in porous media

Abstract:

A stationary Navier--Stokes--Brinkman problem coupled to a system of advection-diffusion equations serves as a model for so-called double-diffusive viscous flow in porous media in which both heat and a solute within the fluid phase are subject to transport and diffusion. The solvability analysis of these governing equations results as a combination of compactness arguments and fixed-point theory. In addition an $H(div)$-conforming discretization is formulated by a modification of existing met...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1137/18M1196108

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Publisher:
Society for Industrial and Applied Mathematics Publisher's website
Journal:
SIAM Journal on Numerical Analysis Journal website
Volume:
57
Issue:
3
Pages:
1318–1343
Publication date:
2019-06-06
Acceptance date:
2019-04-16
DOI:
EISSN:
1095-7170
ISSN:
0036-1429
Source identifiers:
997779
Keywords:
Pubs id:
pubs:997779
UUID:
uuid:db1970cb-230d-45bd-a6dd-0a8a78eae556
Local pid:
pubs:997779
Deposit date:
2019-05-13

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP